# SDR ASAA2016101318335

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 37,667 hours, 11,311 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240181
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TEMP LIGHT & MASTER CAUTION ON AFTER START.  ACFT GROUNDED. REMOVED AND REPLACED FLT DECK CABIN TEMP SENSOR,  PERFORMED BITE CHECK OF ZONE TEMP CONTROLLERS BITE CHECK PASSED IAW AMM 21-61-10.
